# SDR DALA2023061404860

- Difficulty date: June 13, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 91,554 hours, 41,903 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 682, AD RELATED DURING ROTO TEST OF ENGINE 1 UPPER SKIN, DRAG FITTINGS HOLE #8 WAS FOUND TO HAVE A CRACK IN THE FITTING LAYER, CRACK IN THE FITTING LAYER NOTED AT THE 8:00 POSITION. CORRECTIVE ACTION: ACCOMPLISHED EA #609176-14 AD ON L/H WING DRAG-FITTING HOLE #8 (LP 2814577)
